# SDR HEEA0014677

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2759U
- Make and model: Bell 206L-1
- Aircraft serial: 45272
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: 2111328
- Condition: Faulty
- Location: Hyd System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED TSI 0:00 FILTER IN HYDRAULIC FILTER HOUSING, PRESSURED SYSTEM WITH HYDRAULIC MULE, MOVED CONTROLS AND FILTER BYPASS BUTTON POPPED UP.  RESET SEVERAL TIMES AND BYPASS KEPT POPPING. REPLACED HYDRAULIC FILTER AND RECHECKED FOR BYPASS AND NO BYPASS HAS OCCURRED.
